-
Samoilenko Yu.,
Brandolese L.,
Samoilenko V.,
Soliton-like solutions of the modified Camassa-Holm equation with variable coefficients
Chaos, Solitons & Fractals, 192, no. 3 (2025) 115944 doi: 10.1016/j.chaos.2024.115944
url
-
Samoilenko V.,
Samoilenko Yu.,
Zappale E.,
Asymptotic step-like solutions to the singularly perturbed Burgers’ equation
Physics of Fluids, 36, no. 6 (2023) 67106 doi: 10.1063/5.0150685
url
-
Samoilenko V.,
Samoilenko Yu.,
Asymptotic soliton-like solutions to the singularly perturbed Benjamin-Bona-Mahony equation with variable coefficients
Journal of Mathematical Physics, 60, no. 1 (2019) 11501 doi: 10.1063/1.5085291
url
-
Samoilenko V.,
Samoilenko Yu.,
Existence of a solution to the inhomogeneous equation with the one-dimensional Schrodinger operator in the space of quickly decreasing functions
Journal of Mathematical Sciences, 187, no. 1 (2012) 70-76 doi: 10.1007/s10958-012-1050-6
url
-
Samoilenko V.,
Samoilenko Yu.,
Existence of solutions to inhomogeneous higher order differential equation in the Schwartz space
Journal of Mathematical Physics, Analysis and Geometry, 16, no. 4 (2020) 454-459 doi: 10.15407/mag16.04.454
url